# SDR AALA202009219012

- Difficulty date: September 20, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N830NN
- Make and model: Boeing 737823
- Aircraft serial: 31091
- Aircraft time: 32,470 hours, 13,144 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1010428
- Condition: Inoperative
- Location: Row 12 Abc
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BASE MAINTENANCE: EMERGENCY LIGHT INOP, ROW 12ABC OVERHEAD BIN.  REMOVED AND REPLACED EMERGENCY LIGHT ASSEMBLY SEAT 12ABC, PER AMM 33-51-03.  OPERATIONAL CHECKS NORMAL.
